Page 3 of 3 FirstFirst 123
Results 37 to 50 of 50

Thread: levlen ed

  1. #37

    Default

    GIve it another week and see what happens. Maybe it is just your body adjusting to a new pill.


  2. #38

    Join Date
    May 2009
    Location
    Australia
    Posts
    1

    Default

    i have been on levlen for the past 12 months and i haven't experienced many side affects. the only thing i'd point out is during my menstrual cycle i get really cranky, annoyed and emotional very easily.. which usually leads to a bit of a breakdown (about nothing really).

    although my friend had tried levlen and only had been on it for 2months and instantly gained 5 kilos.

  3. #39

    Default first week

    i just started on levlen and its my first pill, im only 16 and the doctor told me i should wait at least a week before i had sex without a other protection.
    i waited exactly a week and im kind of scared that i might be pregnant.
    how long did everyone else have to wait? should i be worried?

  4. #40

    Unhappy

    i guess you would already know by now considering that was posted a few months back. but i just wanted to say i wouldnt worry to much i was on yasmin for 6 days when i err... encounted a pointy object! i was fine. but this could just be because of own body or because i was encredibley lucky. i havn't yet started taking Levlen ED and to be honest i'm a little worried now. alot of peope have commented on it's side effects. the thing is mother doesnt know im on the pill! makes things difficult if i keep having to go back to the doctors to get myeslf on a different veriaty! is it true levlen ED is only a low does pill? does this mean that i will be more likley to become pregnant then say someone who is on a higher does like diane? my doctor new obviously that i wanted it for conrtaceptive purposes so surely it has to be suitable to work even if there is no other protection eg. condoms? right? HELP!!!!!!!!!!!!!!!!

  5. #41

    Default Levelin ED

    i have been on levlin for about 4 years now.
    about 4 or 5 months ago i started having problems with it, a bit more sevear than what i have read i think.

    one of the problems that i know was caused from it was bleeding inbetween periods, one side of the Cervical walls had gorwn or something the gyno told me so i had to come off the pill for about a month (started taking it again after my next period).

    the other problem i had was pain during and after sex. it would feel like it was my first time over again it felt really tight and would feel burnie. this went on for about 4 months, the doctors still dont know what is causing it but i think its from the pill (levlin ED)
    whilst i was off the pill i noticed that pain during sex had eased off and eventually stopped and since i started talking my pill again the pain has started up again and it's really bad. so im stopping taking my pill from today and im going to see the doctor on monday to see what other contraceptive i can use instead.

    i will post an update if the pain does stop from me coming off the pill
    im hoping this will fix my problem.

  6. #42

    Exclamation

    I've recently started on Levlen ED.
    I've been extra moody, tired.

    Idk. I've got plenty of stress recently so i'm not sure if that's relating but I havent had any other reactions.

  7. #43

    Join Date
    Jan 2007
    Location
    Brisbane
    Posts
    2,391

    Default

    Quote Originally Posted by cazziejade View Post
    I've recently started on Levlen ED.
    I've been extra moody, tired.

    Idk. I've got plenty of stress recently so i'm not sure if that's relating but I havent had any other reactions.
    I'm on my 3rd month and during the first 2 months it made me feel pregnant - I was nauseated, extremely tired and very cranky and moody.. it seems to have settled down now though - hope it settles down for you too soon.

  8. #44

    Default hey

    Quote Originally Posted by Oonie View Post
    i have been on levlin for about 4 years now.
    about 4 or 5 months ago i started having problems with it, a bit more sevear than what i have read i think.

    one of the problems that i know was caused from it was bleeding inbetween periods, one side of the Cervical walls had gorwn or something the gyno told me so i had to come off the pill for about a month (started taking it again after my next period).

    the other problem i had was pain during and after sex. it would feel like it was my first time over again it felt really tight and would feel burnie. this went on for about 4 months, the doctors still dont know what is causing it but i think its from the pill (levlin ED)
    whilst i was off the pill i noticed that pain during sex had eased off and eventually stopped and since i started talking my pill again the pain has started up again and it's really bad. so im stopping taking my pill from today and im going to see the doctor on monday to see what other contraceptive i can use instead.

    i will post an update if the pain does stop from me coming off the pill
    im hoping this will fix my problem.
    i now have the implanon rod. havent had any problems so far so lookin good

  9. #45

    Default Been Harron

    I've been on Lelvelen for almost a month... I'm going off it tomorrow as the doctor didn't ask about any of my medical history. They say not to take this pill if you've had migranes, and it has lactose in it. I'm lactose intolerant, and I was on medication for my migranes... The doctors in this town are lousy. They need to go back to Uni.

  10. #46

    Default fed up

    hi guys,
    i need your opinions and info.

    im 32 and i have been on levlen 50 and now on 30 ed, and for the last 4 1/2 yrs i cannot get rid of the weight i stacked on. i was 53kgs and now around 65. Doesnt matter what i do eating well and excersizing it wont budge. i definately know its the bloody pill causing it. Ive had so many problems like, massive weight gain, headaches migraines, really crabby/moody, weird periods, hurts when i have sex, yuck discharge, swelling/fluid retention, oily hair and skin break outs and not to mention no sex drive. Now ive been off the pill since fri gone which was 26th of feb. And want to know if the weight will come off or will i put on more. im extremely anxious to get back to normal and do what i used to do and be the shape i was. If anyone has been in this situation or in the situation please can u let me know the details. thankyou
    Last edited by nessychick; March 2nd, 2010 at 07:52 PM.

  11. #47

    Join Date
    Feb 2008
    Location
    Gold Coast, QLD
    Posts
    1,563

    Default

    I took Levlen Ed for a couple of years, no problems at all. Stopped using it and got pregnant immediately (as planned).

    Then after I had my son I waited about 8 months and then started taking Levlen Ed again and it's been a bit different, I feel bloated and crampy and pregnant, also I had breakthrough bleeding when I skipped the sugar pills which was annoying so I decided to stop using it for now.

    m&m and anyone else afraid of getting pregnant while on the pill... You can still use condoms you know. Actually, condoms help prevent messy sperm spills. I recommend them

    But, the Pill stops ovulation. Every time you take the sugar pills you are effectively going off the Pill so the chances of getting pregnant are increased in the 14 days following the sugar pill.

  12. #48

    Join Date
    Sep 2010
    Location
    North West Victoria, Australia
    Posts
    3,003

    Default

    I know this topic hasn't been talked in for a while, but I'm chasing some help.
    I started the pill 3 days ago and I've started bleeding a fair bit, had heaps of cramping too.

    Before I started it I was vomiting a bit, and the thought crossed my mind that I might be pregnant. Which wouldn't be ideal. Not allowed to TTC til after Christmas.
    DD is 12 weeks old, I bled for 7 weeks after her. I thought I was never going to stop!!

    Anyway, I've had heaps of cramping and bleeding and I went to the toilet and passed a small clot and a decent rush of blood. Maybe a tablespoon or 2.

    The thought came into my head that I may have just had a m/c. I'm sort of freaking out and not sure if I have or if its just the pill.

    DP and I have been fairly careful, we've used condoms but maybe haven't been as careful as we should have been.
    This may be TMI, but after he's "finished" he was staying inside of me for a while. Not sure if its possible that there could have been leakage or what.

    Got a massive belly ache. :'-(

    Not sure whats going on....

  13. #49

    Join Date
    Jul 2006
    Location
    Cloud nine :D
    Posts
    6,309

    Default

    Do you know what part of the cycle you started the pill, ie: after your period?
    It could just be the pill and your body adjusting


    Love MN ;-)

  14. #50

    Join Date
    Sep 2010
    Location
    North West Victoria, Australia
    Posts
    3,003

    Default

    I havent had a period, so my dr just told me to start on the "red" days, if you know what I mean. So, I started about halfway through the "red week" on the sheet of pills.

Page 3 of 3 FirstFirst 123

Similar Threads

  1. Confused! Levlen and AF
    By tears_of_joy in forum Your Body After Baby & Post Natal Issues
    Replies: 2
    Last Post: September 18th, 2007, 06:44 PM
  2. Levlen and Zoloft Question
    By Bubseykel in forum Medical Conditions & Medications
    Replies: 2
    Last Post: May 16th, 2007, 02:04 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •